# SDR CALA0200234

- Difficulty date: April 22, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N14342
- Make and model: Boeing 7373T0
- Aircraft serial: 23580
- Aircraft time: 49,646 hours, 22,355 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Sta 727-767
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND L/H O/B SEAT TRACK HAD PITTING CORROSION AT STA 727-767. A SEAT TRACK REPAIR WAS INSTALLED IAW SRM 53-00-52, FIGURE 204.
